MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439678
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle Stimulation (1412)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtbb1d1 icd, implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced diaphragmatic stimulation on the left ventricular (lv) lead.The lead was capped and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY STRAIGHT
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7692130
Report Number2649622-2018-11563
Device Sequence Number1753771
Product Code OJX
UDI-Device Identifier00613994719096
UDI-Public00613994719096
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/16/2015
Device Model Number439678
Device Catalogue Number439678
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR